Géométrie différentielle
Points singuliers du discriminant dʼun d-tissu sur une surface complexe
[On the singular points of the discriminant of a d-web on a complex surface]
Comptes Rendus. Mathématique, Volume 349 (2011) no. 19-20, pp. 1093-1096.

We generalize for d-webs on complex surfaces a formula due to Yartey which computes the number of cusps of the discriminant of a d-web on the complex projective plane.

On généralise la formule de Yartey sur le nombre de points de rebroussements du discriminant dʼun d-tissu sur le plan projectif aux tissus sur les surfaces complexes.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2011.08.008
Diop, El Hadji Cheikh Mbacké 1

1 Département de mathématiques et informatique, faculté des sciences et techniques, université Cheikh Anta Diop de Dakar, Sénégal
@article{CRMATH_2011__349_19-20_1093_0,
     author = {Diop, El Hadji Cheikh Mback\'e},
     title = {Points singuliers du discriminant d'un \protect\emph{d}-tissu sur une surface complexe},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1093--1096},
     publisher = {Elsevier},
     volume = {349},
     number = {19-20},
     year = {2011},
     doi = {10.1016/j.crma.2011.08.008},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2011.08.008/}
}
TY  - JOUR
AU  - Diop, El Hadji Cheikh Mbacké
TI  - Points singuliers du discriminant dʼun d-tissu sur une surface complexe
JO  - Comptes Rendus. Mathématique
PY  - 2011
SP  - 1093
EP  - 1096
VL  - 349
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2011.08.008/
DO  - 10.1016/j.crma.2011.08.008
LA  - fr
ID  - CRMATH_2011__349_19-20_1093_0
ER  - 
%0 Journal Article
%A Diop, El Hadji Cheikh Mbacké
%T Points singuliers du discriminant dʼun d-tissu sur une surface complexe
%J Comptes Rendus. Mathématique
%D 2011
%P 1093-1096
%V 349
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2011.08.008/
%R 10.1016/j.crma.2011.08.008
%G fr
%F CRMATH_2011__349_19-20_1093_0
Diop, El Hadji Cheikh Mbacké. Points singuliers du discriminant dʼun d-tissu sur une surface complexe. Comptes Rendus. Mathématique, Volume 349 (2011) no. 19-20, pp. 1093-1096. doi : 10.1016/j.crma.2011.08.008. http://www.numdam.org/articles/10.1016/j.crma.2011.08.008/

[1] Abouqateb, A.; Lehmann, D. Classes caractéristiques en géométrie différentielle, Ellipses, 2010 (Chapter 5)

[2] Cavalier, V.; Lehmann, D. Introduction à lʼétude globale des tissus sur une surface holomorphe, Ann. Inst. Fourier (Grenoble), Volume 57 (2007) no. 4

[3] Hénaut, A. Analytic web geometry, Toulouse, 1996 (Grifone, J.; Salem, E., eds.), World Sci. Publishing Co., River Edge, NJ (2001), pp. 6-47

[4] J.V. Pereira, L. Pirio, An invitation to web geometry. From Abelʼs addition theorem to the algebraization of codimension one webs, in: 27° Colóquio Brasileiro de Matemática, Publicações Matemáticas do IMPA, Instituto de matemática pura e aplicada, Rio de Janeiro, 2009.

[5] Yartey, J. Number of singularities of a generic web on the complex projective plane, J. Dynam. Control Systems, Volume 11 (2005) no. 2

Cited by Sources: